Uniform asymptotic formulae for functions with transition points. (English) Zbl 0036.06102

Full Text: DOI


[1] H. Jeffreys, Monthly Notices of the Royal Astronomical Society. Geophysical Supplement. vol. 2 (1928) pp. 101-111.
[2] -British Association Tables, Part Volume B, J. C. P. Miller, 1946.
[3] Rudolph E. Langer, On the asymptotic solutions of differential equations, with an application to the Bessel functions of large complex order, Trans. Amer. Math. Soc. 34 (1932), no. 3, 447 – 480. · Zbl 0005.15801
[4] T. M. Cherry, Uniform asymptotic expansions, J. London Math. Soc. 24 (1949), 121 – 130. · Zbl 0045.34402
[5] F. Tricomi, Sulle funzioni di Bessel di ordine e argomento pressoche uquali, Atti della Accademia delle Scienze di Torino vol. 83 (1947-1948). · Zbl 0036.03903
[6] G. N. Watson, Bessel functions, §§8.4-8.42. · Zbl 0018.05903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.